# SDR ASAA2023100645964

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 45,004 hours, 14,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D536716300000
- Part serial: UNK
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD- MID CENTER CABIN AREA, ONE SPOT OF DELAMINATION .SEE YELLOW DOT STICKER GROUNDED - YES. REMOVED AND INSTALLED SEAMED MID CABIN FLOOR PANEL 241AF IAW ASA AIRBUS AMM 53-00-00-400-801PO# 1072814.1
